# SDR ASAA2021121236901

- Difficulty date: December 12, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,674 hours, 7,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2705
- Condition: Faulty
- Location: Left Ecs  Bay
- Part time: 76,629 hours, 35,591 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT STAYS ON WITH MASTER CAUTION RECALL, LIGHT RESETS WITH RESET, TEMPERATURE NORMAL. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE. REF AMM 21-61-21-000-801. OPS CHECKS GOOD. PLACARDS REMOVED.
